# SDR CALA2020022900556

- Difficulty date: February 28, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N38443
- Make and model: Boeing 737924ER
- Aircraft serial: 31655
- Aircraft time: 30,638 hours, 10,788 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 761574B
- Condition: Disconnected
- Location: Nr 2 Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AC GENERATOR DRIVE SYSTEM DRIVE LIGHT IS ILLUMINATED GEN-2 QRH CHECKLIST FOLLOWED 2 DRIVE DISCONNECTED APU POWER BUS REPLACED # 2 ENGINE IDG PER AMM 24-11-11-400-801 RAN ENGINE ALL SYS OPS CHECK NORNAL ADD EMP:U118147 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1038292  SN OFF 2480 GENERATOR, INTE  OFF 29-2411-9-0001 2480 ON 29-2411-9-0001 2499 C/W IDT FOR #2 ENG IDG FEEDER CABLES QC905.
